IHEP OpenIR  > 理论物理室
Irreducible bases and correlations of spin states for double point groups
Dong SH(董世海); Hou XW(侯喜文); Ma ZQ(马中骐); Dong, SH; Hou, XW; Ma, ZQ
1998
发表期刊INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
卷号37期号:2页码:841-855
通讯作者Acad Sinica, Inst High Energy Phys, Beijing 100039, Peoples R China ; Univ Three Gorges, Dept Phys, Yichang 443000, Peoples R China
摘要In terms of the irreducible bases of the group space of the octahedral double group O' an analytic formula is obtained to combine the spin states \j, mu] into the symmetrical adapted bases belonging to a given row of a given irreducible representation of O'. This method is effective for an double point groups. However, for the subgroups of O' there is another way to obtain those combinations. As an example, the correlations of spin states for the tetrahedral double group T' are calculated explicitly.
文章类型Article
学科领域Physics
研究领域[WOS]Physics
DOI10.1023/A:1026624731172
URL查看原文
语种英语
WOS类目Physics, Multidisciplinary
WOS记录号WOS:000073053300011
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/238583
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Dong SH,Hou XW,Ma ZQ,et al. Irreducible bases and correlations of spin states for double point groups[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,1998,37(2):841-855.
APA 董世海,侯喜文,马中骐,Dong, SH,Hou, XW,&Ma, ZQ.(1998).Irreducible bases and correlations of spin states for double point groups.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,37(2),841-855.
MLA 董世海,et al."Irreducible bases and correlations of spin states for double point groups".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 37.2(1998):841-855.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
5538.pdf(159KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 5538.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。